European Commission logo
polski polski
CORDIS - Wyniki badań wspieranych przez UE
CORDIS

Singularities and Compactness in Nonlinear PDEs

Publikacje

Relaxation for Partially Coercive Integral Functionals with Linear Growth

Autorzy: Filip Rindler, Giles Shaw
Opublikowane w: SIAM Journal on Mathematical Analysis, Numer 52/5, 2020, Strona(/y) 4806-4860, ISSN 0036-1410
Wydawca: Society for Industrial and Applied Mathematics
DOI: 10.1137/18m1199460

Energetic solutions to rate-independent large-strain elasto-plastic evolutions driven by discrete dislocation flow

Autorzy: Rindler, Filip
Opublikowane w: Journal of the European Mathematical Society, Numer Online First, 2024, ISSN 1435-9855
Wydawca: European Mathematical Society Publishing House
DOI: 10.4171/jems/1424

Weak and parabolic solutions of advection–diffusion equations with rough velocity field

Autorzy: Paolo Bonicatto; Gennaro Ciampa; Gianluca Crippa
Opublikowane w: Journal of Evolution Equations, Numer 24, 2023, Strona(/y) Article No 1, ISSN 1424-3199
Wydawca: Birkhauser Verlag
DOI: 10.1007/s00028-023-00919-6

Rectifiability of the jump set of locally integrable functions

Autorzy: Giacomo Del Nin
Opublikowane w: Ann. Sc. Norm. Super. Pisa Cl. Sci., Numer 0391173X, 2021, Strona(/y) 1233–1240, ISSN 0391-173X
Wydawca: Stampacchia Guido
DOI: 10.2422/2036-2145.202002_006

Fine properties of functions of bounded deformation -- an approach via linear PDEs

Autorzy: Guido De Philippis; Filip Rindler
Opublikowane w: Mathematics in Engineering, Vol 2, Iss 3, Numer 9, 2020, Strona(/y) 386-422, ISSN 2640-3501
Wydawca: AIMS Publishing
DOI: 10.3934/mine.2020018/fulltext.html

Characterization of Generalized Young Measures Generated by $${\mathcal {A}}$$ A -free Measures

Autorzy: Adolfo Arroyo-Rabasa
Opublikowane w: Archive for Rational Mechanics and Analysis, Numer 242, 2021, Strona(/y) 235–325, ISSN 0003-9527
Wydawca: Springer Verlag
DOI: 10.1007/s00205-021-01683-y

Critical $\mathrm {L}^p$-differentiability of $\mathrm {BV}^\mathbb {A}$-maps and canceling operators

Autorzy: Bogdan Raiţă
Opublikowane w: Transactions of the American Mathematical Society, Numer 372/10, 2019, Strona(/y) 7297-7326, ISSN 0002-9947
Wydawca: American Mathematical Society
DOI: 10.1090/tran/7878

Quasiconvexity, Null Lagrangians, and Hardy Space Integrability Under Constant Rank Constraints

Autorzy: André Guerra; Bogdan Raiță
Opublikowane w: Archive for Rational Mechanics and Analysis, Numer 245, 2022, Strona(/y) 279-329, ISSN 0003-9527
Wydawca: Springer Verlag
DOI: 10.1007/s00205-022-01775-3

Lower semicontinuity and relaxation of linear-growth integral functionals under PDE constraints

Autorzy: Adolfo Arroyo-Rabasa, Guido De Philippis, Filip Rindler
Opublikowane w: Advances in Calculus of Variations, Numer 13/3, 2020, Strona(/y) 219-255, ISSN 1864-8258
Wydawca: Walter de Gruyter GmbH & Co. KG
DOI: 10.1515/acv-2017-0003

Decomposition of integral metric currents

Autorzy: Paolo Bonicatto; Giacomo Del Nin; Enrico Pasqualetto
Opublikowane w: Journal of Functional Analysis, Numer 00221236, 2022, Strona(/y) 109378, ISSN 0022-1236
Wydawca: Academic Press
DOI: 10.1016/j.jfa.2021.109378

Two-speed solutions to non-convex rate-independent systems

Autorzy: Rindler, Filip; Schwarzacher, Sebastian; Velazquez, Juan J. L.
Opublikowane w: Archive for Rational Mechanics and Analysis, Numer 17, 2021, Strona(/y) 1667–1731, ISSN 0003-9527
Wydawca: Springer Verlag
DOI: 10.48550/arxiv.1907.05035

On limiting trace inequalities for vectorial differential operators

Autorzy: Gmeineder, Franz; Raita, Bogdan; Van Schaftingen, Jean
Opublikowane w: Indiana University Mathematics Journal, Numer Vol. 70, no.5, 2021, Strona(/y) 2133-2176, ISSN 0022-2518
Wydawca: Indiana University Press
DOI: 10.1512/iumj.2021.70.8682

Oscillation and Concentration in Sequences of PDE Constrained Measures

Autorzy: Kristensen, Jan; Raiță, Bogdan
Opublikowane w: Archive for Rational Mechanics and Analysis, Numer 246, 2022, Strona(/y) 823-875, ISSN 0003-9527
Wydawca: Springer Verlag
DOI: 10.1007/s00205-022-01828-7

Representation of the total variation as a \gamma-limit of BMO-type seminorms

Autorzy: Arroyo-Rabasa, Adolfo; Bonicatto, Paolo; Del Nin, Giacomo
Opublikowane w: Indiana University Mathematics Journal, Numer 73, 2024, Strona(/y) 341–365, ISSN 0022-2518
Wydawca: Indiana University Press
DOI: 10.1512/iumj.2024.73.9789

Concentration versus Oscillation Effects in Brittle Damage

Autorzy: Jean‐François Babadjian, Flaviana Iurlano, Filip Rindler
Opublikowane w: Communications on Pure and Applied Mathematics, Numer Online First, 2020, ISSN 0010-3640
Wydawca: John Wiley & Sons Inc.
DOI: 10.1002/cpa.21953

Geometric criteria for C1,α$C^{1,\alpha }$‐rectifiability

Autorzy: Giacomo Del Nin; Kennedy Obinna Idu
Opublikowane w: J. Lond. Math. Soc., Numer 00246107, 2022, Strona(/y) 445–468, ISSN 0024-6107
Wydawca: Oxford University Press
DOI: 10.1112/jlms.12520

An elementary approach to the dimension of measures satisfying a first-order linear PDE constraint

Autorzy: Adolfo Arroyo-Rabasa
Opublikowane w: Proceedings of the American Mathematical Society, Numer 148/1, 2020, Strona(/y) 273-282, ISSN 0002-9939
Wydawca: American Mathematical Society
DOI: 10.1090/proc/14732

Space-time integral currents of bounded variation

Autorzy: Filip Rindler
Opublikowane w: Calculus of Variations and Partial Differential Equations, Numer 62, 2023, Strona(/y) Article No 54, ISSN 0944-2669
Wydawca: Springer Verlag
DOI: 10.1007/s00526-022-02332-2

A note on estimates for elliptic systems with L1 data

Autorzy: Bogdan Raita, Daniel Spector
Opublikowane w: Comptes Rendus Mathematique, Numer 357/11-12, 2019, Strona(/y) 851-857, ISSN 1631-073X
Wydawca: Elsevier Masson
DOI: 10.1016/j.crma.2019.11.007

Shape optimization of light structures and the vanishing mass conjecture

Autorzy: Babadjian, Jean-François; Iurlano, Flaviana; Rindler, Filip
Opublikowane w: Duke Mathematical Journal, Numer 172(1), 2023, Strona(/y) 43-103, ISSN 0012-7094
Wydawca: Duke University Press
DOI: 10.1215/00127094-2022-0031

A Bourgain–Brezis–Mironescu representation for functions with bounded deformation

Autorzy: Adolfo Arroyo-Rabasa; Paolo Bonicatto
Opublikowane w: Calculus of Variations and Partial Differential Equations, Numer 62, 2023, Strona(/y) Article No 33, ISSN 0944-2669
Wydawca: Springer Verlag
DOI: 10.1007/s00526-022-02350-0

Existence and uniqueness for the transport of currents by Lipschitz vector fields

Autorzy: Bonicatto, Paolo; Del Nin, Giacomo; Rindler, Filip
Opublikowane w: Journal of Functional Analysis, Numer 286, Numer 7, 2024, Strona(/y) 110315, ISSN 0022-1236
Wydawca: Academic Press
DOI: 10.1016/j.jfa.2024.110315

Fine properties of functions of bounded deformation -- an approach via linear PDEs

Autorzy: Guido De Philippis; Filip Rindler
Opublikowane w: Mathematics in Engineering,, Numer 2, Numer 3, 2020, Strona(/y) 386-422, ISSN 2640-3501
Wydawca: AIMS Press
DOI: 10.3934/mine.2020018

On the advection-diffusion equation with rough coefficients: Weak solutions and vanishing viscosity

Autorzy: Paolo Bonicatto; Gennaro Ciampa; Gianluca Crippa
Opublikowane w: Journal de Mathématiques Pures et Appliquées, Numer 00217824, 2022, Strona(/y) 204-224, ISSN 0021-7824
Wydawca: Elsevier BV
DOI: 10.1016/j.matpur.2022.09.005

Generalized Multiscale Young Measures

Autorzy: Adolfo Arroyo-Rabasa, Johannes Diermeier
Opublikowane w: SIAM Journal on Mathematical Analysis, Numer 52/4, 2020, Strona(/y) 3252-3300, ISSN 0036-1410
Wydawca: Society for Industrial and Applied Mathematics
DOI: 10.1137/19m1238848

Continuity and canceling operators of order n on $${\mathbb {R}}^n$$

Autorzy: Bogdan Raiță, Anna Skorobogatova
Opublikowane w: Calculus of Variations and Partial Differential Equations, Numer 59/2, 2020, Strona(/y) Article no. 85, ISSN 0944-2669
Wydawca: Springer Verlag
DOI: 10.1007/s00526-020-01739-z

On the relaxation of integral functionals depending on the symmetrized gradient

Autorzy: Kosiba, Kamil; Rindler, Filip
Opublikowane w: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Numer Published online, 2020, ISSN 0308-2105
Wydawca: The RSE Scotland Foundation
DOI: 10.1017/prm.2020.22

Endpoint Fourier restriction and unrectifiability

Autorzy: Giacomo Del Nin; Andrea Merlo
Opublikowane w: Proceedings of the American Mathematical Society, Numer 00029939, 2022, Strona(/y) 2137–2144, ISSN 0002-9939
Wydawca: American Mathematical Society
DOI: 10.48550/arxiv.2104.07482

Dimensional estimates and rectifiability for measures satisfying linear PDE constraints

Autorzy: Adolfo Arroyo-Rabasa, Guido De Philippis, Jonas Hirsch, Filip Rindler
Opublikowane w: Geometric and Functional Analysis, Numer 29/3, 2019, Strona(/y) 639-658, ISSN 1016-443X
Wydawca: Birkhauser Verlag
DOI: 10.1007/s00039-019-00497-1

Liftings, Young Measures, and Lower Semicontinuity

Autorzy: Filip Rindler, Giles Shaw
Opublikowane w: Archive for Rational Mechanics and Analysis, Numer 232/3, 2019, Strona(/y) 1227-1328, ISSN 0003-9527
Wydawca: Springer Verlag
DOI: 10.1007/s00205-018-01343-8

On the two-state problem for general differential operators

Autorzy: Guido De Philippis, Luca Palmieri, Filip Rindler
Opublikowane w: Nonlinear Analysis, Numer 177, 2018, Strona(/y) 387-396, ISSN 0362-546X
Wydawca: Pergamon Press Ltd.
DOI: 10.1016/j.na.2018.03.015

Embeddings for A -weakly differentiable functions on domains

Autorzy: Franz Gmeineder, Bogdan Raiţă
Opublikowane w: Journal of Functional Analysis, Numer 277/12, 2019, Strona(/y) 108278, ISSN 0022-1236
Wydawca: Academic Press
DOI: 10.1016/j.jfa.2019.108278

On the structure of divergence-free measures in R2

Autorzy: Paolo Bonicatto; Nikolay A. Gusev
Opublikowane w: Advances in Calculus of Variations, Numer 18648258, 2021, Strona(/y) 879-911, ISSN 1864-8258
Wydawca: Walter de Gruyter GmbH & Co. KG
DOI: 10.1515/acv-2020-0066

Degenerate Elastic Networks

Autorzy: Del Nin, Giacomo; Pluda, Alessandra; Pozzetta, Marco
Opublikowane w: Journal of Geometric Analysis, Numer 31, 2021, Strona(/y) 6128–6170, ISSN 1050-6926
Wydawca: American Mathematical Society
DOI: 10.1007/s12220-020-00521-z

Debye screening for the stationary Vlasov-Poisson equation in interaction with a point charge

Autorzy: Arroyo-Rabasa, Adolfo; Winter, Raphael
Opublikowane w: Communications in Partial Differential Equations, Numer Online, 2021, Strona(/y) 1569-1584, ISSN 0360-5302
Wydawca: Marcel Dekker Inc.
DOI: 10.1080/03605302.2021.1892754

Continuum limits of discrete isoperimetric problems and Wulff shapes in lattices and quasicrystal tilings

Autorzy: Del Nin, Giacomo; Petrache, Mircea
Opublikowane w: Calculus of Variations and Partial Differential Equations, Numer 09442669, 2022, Strona(/y) Article number: 226, ISSN 0944-2669
Wydawca: Springer Verlag
DOI: 10.48550/arxiv.2101.11977

Elasto-plastic evolution of single crystals driven by dislocation flow

Autorzy: Thomas Hudson; Filip Rindler
Opublikowane w: Mathematical Models and Methods in Applied Sciences, Numer 02182025, 2022, Strona(/y) 851-910, ISSN 0218-2025
Wydawca: World Scientific Publishing Co
DOI: 10.48550/arxiv.2109.08749

ON THE STRUCTURE OF MEASURES CONSTRAINED BY LINEAR PDES

Autorzy: GUIDO DE PHILIPPIS, FILIP RINDLER
Opublikowane w: Proceedings of the International Congress of Mathematicians (ICM 2018), 2019, Strona(/y) 2215-2239, ISBN 978-981-327-288-0
Wydawca: WORLD SCIENTIFIC
DOI: 10.1142/9789813272880_0136

Model inference for Ordinary Differential Equations by parametric polynomial kernel regression

Autorzy: David Green; Filip Rindler
Opublikowane w: 3rd International Conference on Uncertainty Quantification in Computational Sciences and Engineering, 2020, Strona(/y) 263-285
Wydawca: www.eccomasproceedia.org
DOI: 10.7712/120219.6340.18533

Wyszukiwanie danych OpenAIRE...

Podczas wyszukiwania danych OpenAIRE wystąpił błąd

Brak wyników